# SDR SWAA983084

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Condition: Cracked
- Location: Bs 360-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND SKIN LAP CRACKS AT BS 360 TO 540, AT S10 RT AND LT, S4 LT AND RT AND S14 LT.  REPAIRED PER SWA ACO 6717-53.
